| Model Number |
NAV2015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider via manufacturer representative regarding product used in sacroiliac and thoracolumbar procedure.It was reported that the 4.5mm tap fell into the patient during a case and surgeon was able to remove the tap, with 25 minute delay.There were no further complications or symptoms reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.